# SDR DALA2021101406352

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,771 hours, 38,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 STOP FITTING #1 FRAME 20 RH. HOLE #1 IS OUT OF ROUND AND HOLES 2, 3, 4 ARE ALSO OUT OF ROUND. CORRECTIVE ACTION: COMPLIED WITH ERA 594751-14 REV O. (1982168)
